Stores Found
$14.99 / Each
Success In Stock at Your Store
Please enter increments of 1.0
Product Description

Compare to Children’s Motrin® active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Berry Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for u...

View Details